# SDR GTIA2022060636468

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 11,083 hours, 4,964 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D30664515
- Part serial: M13008
- Condition: Deployed
- Location: L1 Door
- Part time: 2,747 hours, 1,247 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DEPLOYED ( PASSENGER OR OVER WING DOOR SLIDE/SLIDE RAFTS (WITHOUT PASSENGERS) )-R&R L1 DOOR SLIDE IAW AMM 25-62-44, PERFORMED OPS TEST IAW AMM 33-51-00 TEST OK NO FAULTS OR DEFECTS NOTED. R&R DIAPRAGM IAW AMM 52-11-14 OPS CHECK OK THIS CLEARS DMI 293021701 MOC OTIFIED PLCRD REMOVED.
